# SDR GLBA2003107

- Difficulty date: July 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 15,157 hours, 18,967 cycles
- Engine: Pwa PT6*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Annunciator
- Condition: Illuminated
- Location: Fuel Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FUEL QTY ANNUNCIATOR ILLUMINATED, PREFORMED OPERATIONAL RUN-UP OF A/C CND TEST OF SYSTEM OK.
